Advances in Pure Mathematics

Vol.6 No.12(2016), Paper ID 72060, 10 pages

DOI:10.4236/apm.2016.612065

 

Local Solutions to a Class of Parabolic System Related to the P-Laplacian

 

Qitong Ou, Huashui Zhan

 

School of Applied Mathematics, Xiamen University of Technology, Xiamen, China
School of Applied Mathematics, Xiamen University of Technology, Xiamen, China

 

Copyright © 2016 Qitong Ou, Huashui Zhan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ou, Q. and Zhan, H. (2016) Local Solutions to a Class of Parabolic System Related to the P-Laplacian. Advances in Pure Mathematics, 6, 868-877. doi: 10.4236/apm.2016.612065.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.